Open Access
Translator Disclaimer
1993 Construction of the fourfold cover of the Mathieu group M_{22}$
Ibrahim A. I. Suleiman, Robert A. Wilson
Experiment. Math. 2(1): 11-14 (1993).

Abstract

We give an explicit construction for the two faithful, irreducible, 16-dimensional representations of $4\udot M_{22}$ over the field $\GF(49)$. Then we extend them to the 32-dimensional representation of $4\udot M_{22}{:}2$ over $\GF(7)$. Explicit matrices are given on page 14.

Citation

Download Citation

Ibrahim A. I. Suleiman. Robert A. Wilson. "Construction of the fourfold cover of the Mathieu group M_{22}$." Experiment. Math. 2 (1) 11 - 14, 1993.

Information

Published: 1993
First available in Project Euclid: 3 September 2003

zbMATH: 0805.20014
MathSciNet: MR1246480

Subjects:
Primary: 20C34

Rights: Copyright © 1993 A K Peters, Ltd.

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2 • No. 1 • 1993
Back to Top